[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 4, Issue 1 (9-2010) ::
J. of Stat. Sci. 2010, 4(1): 21-33 Back to browse issues page
A Test for Symmetric Distributions Based on Renyi Entropy
Maliheh Abbasnejad Mashhadi , Davood Mohammadi
Abstract:   (18597 Views)
In this paper, we characterize symmetric distributions based on Renyi entropy of order statistics in subsamples. A test of symmetry is proposed based on the estimated Renyi entropy. Critical values of the test are computed by Monte Carlo simulation. Also we compute the power of the test under different alternatives and show that it behaves better that the test of Habibi and Arghami (1386).
Keywords: Rwnyi entropy, Estimated Renyi entropy, Order statistics
Full-Text [PDF 2118 kb]   (2660 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2011/12/3 | Accepted: 2011/12/3
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abbasnejad Mashhadi M, Mohammadi D. A Test for Symmetric Distributions Based on Renyi Entropy. J. of Stat. Sci.. 2010; 4 (1) :21-33
URL: http://jss.irstat.ir/article-1-89-en.html


Volume 4, Issue 1 (9-2010) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.07 seconds with 31 queries by YEKTAWEB 3755